# SDR 0204089872

- Difficulty date: December 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 55,764 hours, 52,295 cycles
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LOWERING GEAR INTO LAN NOSE GEAR WOULD NOT EXTEND.  FLIGHT RETURNED TO AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR BUNGEE CYLINDER.  GEAR OPS CHECK GOOD.
